# SDR ASAA2012090792881

- Difficulty date: September 7, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 40,874 hours, 15,828 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 115A29829
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED T/E SEAL RETAINER ATTACH ANGLE CRACKED, WS ORSS274.  R & R ATTACH ANGLE.
